Alert archive / Texas / River Flood Warnings in 2017

River Flood Warning 48, NWS Shreveport, LA

May 22, 20174 counties in Texas

NWS Shreveport, LA issued this river flood warning at May 22, 2017, 8:03 PM CDT for 4 counties in Texas. It took effect at May 23, 2017, 8:39 AM CDT. It was in force for 4 days.

The area

The outline as issued.

The facts

Issued
May 22, 2017, 8:03 PM CDT (01:03 UTC)
In effect from
May 23, 2017, 8:39 AM CDT
Expired
May 27, 2017, 8:13 AM CDT
In force
4 days
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
Minor

Counties Anderson County, TX, Cherokee County, TX, Houston County, TX, Trinity County, TX

The radar

The Shreveport radar (KSHV), 159 km from the middle of the area, began a volume at 01:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Neches River near Alto (ATOT2).

Action stage
15.5 ft
Minor stage
16 ft
Moderate stage
18 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08032500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

065 
WGUS44 KSHV 230103
FLWSHV


BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Shreveport LA
803 PM CDT Mon May 22 2017

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

TXC001-073-225-455-240103-
/O.NEW.KSHV.FL.W.0048.170523T2059Z-170526T0000Z/
/ATOT2.1.ER.170523T2059Z.170524T0000Z.170524T1200Z.NO/
803 PM CDT Mon May 22 2017

The National Weather Service in Shreveport has issued a 

* FLOOD WARNING FOR 
  the Neches River Near Alto.
* from Tuesday afternoon to Thursday evening...or until the warning 
  is cancelled.
* AT  7:15 PM Monday The stage was 15.2 feet. 
* Minor flooding is forecast. 
* Flood stage is 16.0 feet. 
* Forecast...Rise above flood stage by tomorrow afternoon and 
  continue to rise to near 16.1 feet by tomorrow evening. The river 
  will fall below flood stage by Wednesday morning.

&&

LAT...LON 3167 9524 3152 9504 3138 9492 3133 9500 3166 9537

$$

25
7 follow-up statements
004 
WGUS84 KSHV 231340
FLSSHV


Flood Statement
National Weather Service Shreveport LA
840 AM CDT Tue May 23 2017

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

TXC005-073-347-241340-
/O.CON.KSHV.FL.W.0046.000000T0000Z-170526T0600Z/
/LUFT2.1.ER.000000T0000Z.170523T1800Z.170524T1800Z.NO/
840 AM CDT Tue May 23 2017

The flood warning continues for
  the Angelina River Near Lufkin.
* until late Thursday night...or until the warning is cancelled.
* Flood stage is 10.0 feet. 
* Impact...at 10.0 feet...Expect minor lowland flooding of the heavily
  wooded floodplain. Also expect flooding of boat launches as well.

&&

LAT...LON 3144 9462 3145 9474 3148 9482 3150 9482 3146 9466

$$

TXC001-073-225-231410-
/O.CAN.KSHV.FL.W.0045.000000T0000Z-170524T1800Z/
/NCST2.1.ER.170521T2245Z.170522T1430Z.170523T0100Z.NO/
840 AM CDT Tue May 23 2017

The flood warning is cancelled for
  the Neches River Near Neches.
* At  7:30 AM Tuesday The stage was 11.8 feet. 
* Fell below flood stage at  8:00 PM Monday.
* Flood stage is 12.0 feet. 
* Forecast...The river will continue to fall to 11.7 feet by tomorrow
  morning.
* Impact...at 12.0 feet...Expect minor lowland flooding of the heavily
  wooded floodplain. Ranchers that may have livestock and equipment 
  in the river bottoms should move them to higher ground.  Expect 
  minor flooding of the boat ramp.

&&

LAT...LON 3205 9551 3167 9524 3166 9537 3180 9544 3188 9548

$$

TXC001-073-225-455-241339-
/O.EXT.KSHV.FL.W.0048.170523T1339Z-170527T0600Z/
/ATOT2.1.ER.170523T0745Z.170524T0000Z.170525T1800Z.NO/
840 AM CDT Tue May 23 2017

...The flood warning extended until late Friday night...The flood 
warning continues for
  the Neches River Near Alto.
* from this morning to late Friday night...or until the warning is 
  cancelled.
* At  8:15 AM Tuesday The stage was 16.2 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 16.0 feet. 
* Forecast...The river will continue rising to near 16.4 feet by this
  evening. The river will fall below flood stage Thursday early 
  afternoon.
* Impact...at 16.0 feet...Boat ramps and picnic areas near the river 
  will begin to flood. Ranchers should move cattle and equipment near
  the river to higher ground.

&&

LAT...LON 3167 9524 3152 9504 3138 9492 3133 9500 3166 9537

$$
752 
WGUS84 KSHV 232015
FLSSHV


Flood Statement
National Weather Service Shreveport LA
315 PM CDT Tue May 23 2017

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

TXC001-073-225-455-242015-
/O.EXT.KSHV.FL.W.0048.000000T0000Z-170528T0300Z/
/ATOT2.1.ER.170523T0745Z.170524T0600Z.170526T1500Z.NO/
315 PM CDT Tue May 23 2017

...The flood warning extended until Saturday evening...The flood 
warning continues for
  the Neches River Near Alto.
* until Saturday evening...or until the warning is cancelled.
* At  2:15 PM Tuesday The stage was 16.2 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 16.0 feet. 
* Forecast...The river will continue rising to near 16.4 feet by 
  Thursday early afternoon. The river will fall below flood stage 
  late Friday morning.
* Impact...at 16.0 feet...Boat ramps and picnic areas near the river 
  will begin to flood. Ranchers should move cattle and equipment near
  the river to higher ground.

&&

LAT...LON 3167 9524 3152 9504 3138 9492 3133 9500 3166 9537

$$

25
547 
WGUS84 KSHV 240140
FLSSHV


Flood Statement
National Weather Service Shreveport LA
840 PM CDT Tue May 23 2017

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

TXC001-073-225-455-250140-
/O.EXT.KSHV.FL.W.0048.000000T0000Z-170529T1800Z/
/ATOT2.1.ER.170523T0745Z.170525T1200Z.170528T0600Z.NO/
840 PM CDT Tue May 23 2017

...The flood warning extended until Monday afternoon...The flood 
warning continues for
  the Neches River Near Alto.
* until Monday afternoon...or until the warning is cancelled.
* At  8:15 PM Tuesday The stage was 16.4 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 16.0 feet. 
* Forecast...The river will continue rising to near 16.9 feet by 
  early Friday morning. The river will fall below flood stage early 
  Sunday morning.
* Impact...at 16.0 feet...Boat ramps and picnic areas near the river 
  will begin to flood. Ranchers should move cattle and equipment near
  the river to higher ground.

&&

LAT...LON 3167 9524 3152 9504 3138 9492 3133 9500 3166 9537

$$

TXC005-225-373-455-457-250140-
/O.EXT.KSHV.FL.W.0050.170525T0400Z-170527T1800Z/
/DIBT2.1.ER.170525T0400Z.170526T0000Z.170527T0000Z.NO/
840 PM CDT Tue May 23 2017

The flood warning continues for
  the Neches River Near Diboll.
* from Wednesday evening to Saturday afternoon...or until the warning
  is cancelled.
* At  8:15 PM Tuesday The stage was 10.5 feet. 
* Minor flooding is forecast.
* Flood stage is 12.0 feet. 
* Forecast...Rise above flood stage by tomorrow late evening and 
  continue to rise to near 12.7 feet BY Thursday evening. The river 
  will fall below flood stage by Friday evening.
* Impact...at 12.0 feet...Minor lowland flooding occurs.  Expect 
  flooded boat ramps and trails.

&&

LAT...LON 3138 9492 3107 9455 3103 9459 3111 9485 3136 9500

$$

25
331 
WGUS84 KSHV 241608
FLSSHV


Flood Statement
National Weather Service Shreveport LA
1108 AM CDT Wed May 24 2017

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

ARC003-139-251608-
/O.CON.KSHV.FL.W.0044.000000T0000Z-170530T0000Z/
/FELA4.3.ER.170511T1345Z.170513T2230Z.170528T1800Z.NR/
1108 AM CDT Wed May 24 2017

The flood warning continues for
  the Ouachita River At Felsenthal Lock and Dam.
* until Monday evening...or until the warning is cancelled.
* At 10:45 AM Wednesday The stage was 71.4 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 70.0 feet. 
* Forecast...The river will continue to fall to below flood stage by 
  Sunday early afternoon.
* Impact...at 70.0 feet...Minor lowland flooding of the Felsenthal 
  National Wildlife Refuge will continue for several days. Secondary 
  roadways along the river bottom will be inundated and closed.

&&

LAT...LON 3300 9210 3311 9217 3318 9212 3307 9211 3300 9205

$$

TXC005-073-347-251607-
/O.CON.KSHV.FL.W.0046.000000T0000Z-000000T0000Z/
/LUFT2.1.ER.000000T0000Z.170524T1800Z.000000T0000Z.NO/
1108 AM CDT Wed May 24 2017

The flood warning continues for
  the Angelina River Near Lufkin.
* until further notice...or until the warning is cancelled.
* Flood stage is 10.0 feet. 
* Impact...at 11.0 feet...Minor lowland flooding.

&&

LAT...LON 3144 9462 3145 9474 3148 9482 3150 9482 3146 9466

$$

ARC027-LAC119-251607-
/O.EXT.KSHV.FL.W.0049.170524T1608Z-000000T0000Z/
/SPHL1.1.ER.170524T1030Z.170526T1200Z.000000T0000Z.NO/
1108 AM CDT Wed May 24 2017

...The flood warning extended until further notice...The flood 
warning continues for
  the Bayou Dorcheat Near Springhill.
* from this morning until further notice...or until the warning is 
  cancelled.
* At 10:00 AM Wednesday The stage was 11.3 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet. 
* Forecast...The river will continue rising to near 12.5 feet by 
  Friday evening then begin falling.
* Impact...at 11.0 feet...Expect minor lowland flooding.

&&

LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343

$$

TXC001-073-225-455-251607-
/O.EXT.KSHV.FL.W.0048.000000T0000Z-170530T0000Z/
/ATOT2.1.ER.170523T0745Z.170525T0600Z.170528T1200Z.NO/
1108 AM CDT Wed May 24 2017

...The flood warning extended until Monday evening...The flood 
warning continues for
  the Neches River Near Alto.
* until Monday evening...or until the warning is cancelled.
* At 10:15 AM Wednesday The stage was 17.1 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 16.0 feet. 
* Forecast...The river will continue rising to near 17.3 feet by 
  after midnight tomorrow. The river will fall below flood stage 
  Sunday morning.
* Impact...at 18.0 feet...Expect moderate to severe flooding of the 
  heavily wooded floodplain. Boat ramps and picnic areas will be 
  completely inundated.

&&

LAT...LON 3167 9524 3152 9504 3138 9492 3133 9500 3166 9537

$$

TXC005-225-373-455-457-251607-
/O.EXT.KSHV.FL.W.0050.170524T2136Z-000000T0000Z/
/DIBT2.1.ER.170524T2136Z.170525T1800Z.000000T0000Z.NO/
1108 AM CDT Wed May 24 2017

...The flood warning extended until further notice...The flood 
warning continues for
  the Neches River Near Diboll.
* from this afternoon until further notice...or until the warning is 
  cancelled.
* At 10:15 AM Wednesday The stage was 11.4 feet. 
* Minor flooding is forecast.
* Flood stage is 12.0 feet. 
* Forecast...Rise above flood stage by late this afternoon and 
  continue to rise to near 13.0 feet by tomorrow evening.
* Impact...at 12.0 feet...Minor lowland flooding occurs.  Expect 
  flooded boat ramps and trails.

&&

LAT...LON 3138 9492 3107 9455 3103 9459 3111 9485 3136 9500

$$
609 
WGUS84 KSHV 251500
FLSSHV


Flood Statement
National Weather Service Shreveport LA
1000 AM CDT Thu May 25 2017

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

TXC001-073-225-455-261500-
/O.EXT.KSHV.FL.W.0048.000000T0000Z-170528T1200Z/
/ATOT2.1.ER.170523T0745Z.170524T1700Z.170527T0000Z.NO/
1000 AM CDT Thu May 25 2017

The flood warning continues for
  the Neches River Near Alto, Texas.
* until Sunday morning...or until the warning is cancelled.
* At 915 AM Thursday The stage was 16.9 feet. 
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 16 feet. 
* Forecast...The river will fall below flood stage Friday evening.  
  Also the Neches River crested at 17.1 feet during Wednesday morning.
* Impact...at 16.0 feet...Boat ramps and picnic areas near the river 
  will begin to flood. Ranchers should move cattle and equipment near
  the river to higher ground.

&&

LAT...LON 3167 9524 3152 9504 3138 9492 3133 9500 3166 9537

$$

TXC005-225-373-455-457-261500-
/O.CON.KSHV.FL.W.0050.000000T0000Z-000000T0000Z/
/DIBT2.1.ER.170528T1200Z.170530T0600Z.000000T0000Z.NO/
1000 AM CDT Thu May 25 2017

The flood warning continues for
  the Neches River Near Diboll, Texas.
* until further notice...or until the warning is cancelled.
* At 930 AM Thursday The stage was 11.7 feet. 
* Minor flooding is forecast.
* Flood stage is 12 feet. 
* Forecast...Rise above flood stage by Sunday morning and continue to
  rise to near 12.3 feet by early Tuesday morning.
* Impact...at 12.0 feet...Minor lowland flooding occurs.  Expect 
  flooded boat ramps and trails.

&&

LAT...LON 3138 9492 3107 9455 3103 9459 3111 9485 3136 9500

$$

VIII.
622 
WGUS84 KSHV 261541
FLSSHV


Flood Statement
National Weather Service Shreveport LA
1041 AM CDT Fri May 26 2017

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

TXC001-073-225-455-271541-
/O.EXT.KSHV.FL.W.0048.000000T0000Z-170528T1500Z/
/ATOT2.1.ER.170523T0745Z.170524T1700Z.170527T0300Z.NO/
1041 AM CDT Fri May 26 2017

...The flood warning extended until Sunday morning...The flood 
warning continues for
  the Neches River Near Alto, Texas.
* until Sunday morning...or until the warning is cancelled.
* At 1015 AM Friday The stage was 16.4 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 16 feet. 
* Forecast...The river will continue to fall to below flood stage by 
  this Friday evening.
* Impact...at 16.0 feet...Boat ramps and picnic areas near the river 
  will begin to flood. Ranchers should move cattle and equipment near
  the river to higher ground.

&&

LAT...LON 3167 9524 3152 9504 3138 9492 3133 9500 3166 9537

$$

TXC005-225-373-455-457-271541-
/O.EXT.KSHV.FL.W.0050.000000T0000Z-170531T1800Z/
/DIBT2.1.ER.170527T0600Z.170527T1200Z.170531T0000Z.NO/
1041 AM CDT Fri May 26 2017

The flood warning continues for
  the Neches River Near Diboll, Texas.
* until Wednesday afternoon...or until the warning is cancelled.
* At 1015 AM Friday The stage was 11.8 feet. 
* Minor flooding is forecast.
* Flood stage is 12 feet. 
* Forecast...Rise above flood stage by early Saturday morning and 
  continue to rise to near 12.1 feet by Monday early afternoon. The 
  river will fall below flood stage by Tuesday evening.
* Impact...at 12.0 feet...Minor lowland flooding occurs.  Expect 
  flooded boat ramps and trails.

&&

LAT...LON 3138 9492 3107 9455 3103 9459 3111 9485 3136 9500

$$

VIII.
213 
WGUS84 KSHV 271313
FLSSHV


Flood Statement
National Weather Service Shreveport LA
813 AM CDT Sat May 27 2017

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

TXC001-073-225-455-271343-
/O.CAN.KSHV.FL.W.0048.000000T0000Z-170528T1500Z/
/ATOT2.1.ER.170523T0745Z.170524T1700Z.170527T0545Z.NO/
813 AM CDT Sat May 27 2017

The flood warning is cancelled for
  the Neches River Near Alto.
* At  7:15 AM Saturday The stage was 15.8 feet. 
* Fell below flood stage at 12:45 AM Saturday.
* Flood stage is 16.0 feet. 
* Forecast...The river will continue to fall to 15.0 feet by tomorrow
  morning.
* Impact...at 16.0 feet...Boat ramps and picnic areas near the river 
  will begin to flood. Ranchers should move cattle and equipment near
  the river to higher ground.

&&

LAT...LON 3167 9524 3152 9504 3138 9492 3133 9500 3166 9537

$$

TXC005-225-373-455-457-281313-
/O.EXT.KSHV.FL.W.0050.000000T0000Z-170530T1200Z/
/DIBT2.1.ER.170527T1800Z.170527T1800Z.170529T1800Z.NO/
813 AM CDT Sat May 27 2017

The flood warning continues for
  the Neches River Near Diboll.
* until Tuesday morning...or until the warning is cancelled.
* At  7:15 AM Saturday The stage was 12.0 feet. 
* Minor flooding is forecast.
* Flood stage is 12.0 feet. 
* Forecast...The river is expected to rise to near flood stage this 
  afternoon.
* Impact...at 12.0 feet...Minor lowland flooding occurs.  Expect 
  flooded boat ramps and trails.

&&

LAT...LON 3138 9492 3107 9455 3103 9459 3111 9485 3136 9500

$$

25

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at May 22, 7:37 PM CDT, 26 minutes earlier.

Area forecast discussion, May 22, 7:37 PM CDT, 26 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
737 PM CDT Mon May 22 2017

.AVIATION...
For the ArkLaTex, the last of the ra is edging East, but some
DZ/BR/FG will all become likely with the setting of the sun.
Overnight winds will be light and the ground saturation will wick
into the air and keep all night. Slow improvement to occur with
another fropa by this time tomorrow evening. Look for FG/BR/cigs
to slowly lift by lunch and then shwrs/tstms to become likely as
the cold front moves over the area. Climb winds are light and
flight levels have a good W/SW jet 50-100KT from FL220-FL350. /24/

&&

.PREV DISCUSSION... /issued 306 PM CDT Mon May 22 2017/

DISCUSSION...
The widespread shower activity that enveloped the majority of the
ARKLATEX earlier this morning courtesy of an embedded impulse, has
shifted eastward late this aftn, and noted along and east of a
Lufkin, TX to Shreveport, LA to a Magnolia, AR line. In the past 12
hours, rainfall totals ranged from near 0.10-0.20 inches across
northeast TX and southeast OK, to aoa 3.00 inches across deep east
TX, which is indicative of where the heaviest rainfall has fallen.
Fortunately, these rainfall totals do not pose a threat for extreme
flash flooding conditions, but localized ponding of water along low-
lying and poor drainage areas could occur /especially for locales
that within the heaviest rainfall/ and motorists are urged to use
caution. Phone calls made to emergency personnel across deep east TX
further validated minor street flooding across low-lying areas so
aside for mentioning locally heavy rainfall in the Hazardous Weather
Outlook, no additional flood products will be issued attm.  20Z VIS
Satellite Imagery exhibited clearing skies across southeast OK,
extreme northeast TX and southwest AR, with BKN-OVC skies elsewhere.
This has resulted in a temp gradient with middle to upper 70s noted
across the rain-free and cloud-free areas, versus temps struggling
to reach the 70 degree mark within the extensive cloud cover areas.

Short-term solutions such as the HRRR and the NAM appear to have a
decent handle on the ongoing shower activity, and thus it is progged
to continue to shift east, exiting the FA late this evening /with
perhaps lingering showers across the far eastern zones/. This lull
in precip will be short-lived as a broad UA low digs south-southeast
across the Plains, thus promoting the sharpening of southwest flow
aloft. Within this flow aloft, will be embedded impulses/500 mb 90+
kt jet max progressing within the base of the trough, that will move
across the Four-State Region during the day tomorrow. In addition, a
cold front will impinge on the region from northwest to southeast.
As a result, we will not only have a mesoscale focus
/frontogenetical forcing provided by the cold front/ but will
also have increasing UL support coupled with an already moist
atmosphere /PWATS being maintained aoa 1.30 inches/. Precip will
therefore make a return to the region, but it will be a quick shot
as rain chances comes to an end from west to east by late
tomorrow night. Could see a few lingering showers near/move across
portions of southwest AR late tomorrow night-Wednesday morning,
on the backside of the departing UA low, with slightly breezy
northwest sfc winds ensuing in its wake during Wednesday aftn
/10-15 mph/. Although the CAA ushered in by the cold front will
not be overly strong, it will still keep temps below seasonal
norms on Wednesday. By Wednesday night, if skies do indeed clear
out which is being exhibited by model solutions, and sfc ridging
settles in resulting in light and variable sfc winds, temps will
be capable of falling into the middle to upper 40s across the
northern zones to lower to middle 50s elsewhere.

Temps will quickly rebound into the 80s /and perhaps a few 90s/ by
Friday with the quick passage of an UA ridge. Thereafter, dry near
zonal flow aloft will take place, until the weekend when an UA
trough across the Southern Rockies is carved out, hence encouraging
southwest flow aloft. The atmosphere will have time to moisten and
recover by the time several embedded disturbances and a nearby sfc
trough aids in the return of precip Saturday night, and the
impingement of a cold front /which is shown to become quasi-
stationary along/south of the Interstate 20 corridor/ on Sunday will
keep the wx unsettled. As such, should see temps cool off a bit by
early next week, given the return of cloud cover and rain chances.

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  60  75  54  76 /  40  50  40  10
MLU  60  78  57  76 /  60  30  60  10
DEQ  55  73  49  74 /  40  60  20  10
TXK  57  73  52  75 /  40  50  30  10
ELD  56  74  52  74 /  30  50  40  10
TYR  60  73  54  78 /  40  60  20  10
GGG  59  74  54  77 /  40  60  30  10
LFK  63  79  58  81 /  30  60  40   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&

24/29
Hazardous weather outlook, May 22, 11:44 AM CDT, 8 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
1144 AM CDT Mon May 22 2017

ARZ070>073-LAZ001>006-010>014-017>022-TXZ110-112-124>126-136>138-
149>153-165>167-231645-
Miller-Lafayette-Columbia-Union-Caddo-Bossier-Webster-Claiborne-
Lincoln-De Soto-Red River-Bienville-Jackson-Ouachita-Sabine-
Natchitoches-Winn-Grant-Caldwell-La Salle-Camp-Cass-Wood-Upshur-
Marion-Smith-Gregg-Harrison-Cherokee-Rusk-Panola-Nacogdoches-
Shelby-Angelina-San Augustine-
1144 AM CDT Mon May 22 2017

This Hazardous Weather Outlook is for portions of south central
Arkansas, southwest Arkansas, north central Louisiana, northwest
Louisiana, east Texas and northeast Texas.

.DAY ONE...This Afternoon and Tonight...

Scattered to numerous showers and a few thunderstorms persisted
across portions of east Texas, deep east, southwest Arkansas and
northern and central Louisiana. No strong to severe thunderstorms
are expected today but some of these storms could produce locally
heavy rainfall, especially across the Lower Toledo Bend and Sam
Rayburn Country of Deep East Texas into portions of West Central
and East Central Louisiana. The precipitation activity will shift
east of the region this evening, and the moist low level
conditions could result in a brief period for the development of
patchy fog late tonight or early Tuesday morning, with
visibilities being capable of dropping to below six miles.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

Showers and thunderstorms will become likely once again late
tonight or Tuesday morning along and ahead of a strong cold
front. A deep trough of low pressure across the Central and
Southern Plains will provide the lift necessary for the
thunderstorm activity on Tuesday but the rain should quickly come
to an end Tuesday Night from west to east across the Four State
Region. Much cooler air will filter into the region for Wednesday
into Thursday with lows in the 40s possible across some areas
Wednesday Night. Temperatures will rebound for the end of the work
week into the upcoming weekend with rain chances back in the
forecast by late weekend.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel...amateur radio
operators...and storm spotters should not be needed through
tonight.

ARZ050-051-059>061-OKZ077-TXZ096-097-108-109-111-231645-
Sevier-Howard-Little River-Hempstead-Nevada-McCurtain-Red River-
Bowie-Franklin-Titus-Morris-
1144 AM CDT Mon May 22 2017

This Hazardous Weather Outlook is for portions of southwest
Arkansas, southeast Oklahoma and northeast Texas.

.DAY ONE...This Afternoon and Tonight...

A lingering shower may near portions of northeast Texas and
southwest Arkansas this afternoon, however confidence of this
occurrence is low. Otherwise, there may be a brief period for the
development of patchy fog late tonight or early Tuesday morning,
with visibilities being capable of dropping to below six miles.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

Showers and thunderstorms will become likely once again late
tonight or Tuesday morning along and ahead of a strong cold
front. A deep trough of low pressure across the Central and
Southern Plains will provide the lift necessary for the
thunderstorm activity on Tuesday but the rain should quickly come
to an end Tuesday Night from west to east across the Four State
Region. Much cooler air will filter into the region for Wednesday
into Thursday with lows in the 40s possible across some areas
Wednesday Night. Temperatures will rebound for the end of the work
week into the upcoming weekend with rain chances back in the
forecast by late weekend.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel...amateur radio
operators...and storm spotters should not not be needed through
tonight.

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 3:16 PM CDTRiver Flood WarningSHVAngelina, Houston, Polk, Trinity, Tyler19 days
May 23, 3:57 PM CDTSpecial Weather StatementSHVBowie, Cass, Marion, Morris, Titus48 min
May 23, 5:35 PM CDTSpecial Weather StatementSHVNacogdoches40 min
May 23, 5:57 PM CDTSpecial Weather StatementSHVAngelina33 min
May 23, 6:30 PM CDTSpecial Weather StatementSHVAngelina15 min

Nearby

River Flood Warnings in Texas, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.